# SDR CA180102001

- Difficulty date: December 31, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 767316
- Aircraft time: 93,538 hours
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS IN CRUISE AT FL350 JUST WEST OF YHZ WHEN THEY HAD AN EICAS MESSAGE (CABIN AUTO INOP).  CREW REVERTED TO MANUAL CONTROL OF CABIN.  AFTER CONSULTING WITH MOC AND DISPATCH, IT WAS DECIDED TO DIVERT TO YYZ.  AFTER TURNING BACK FOR YYZ THE CABIN STARTED TO CLIMB AND THE CREW WAS UNABLE TO MANAGE IT.  AN IMMEDIATE DIVERSION TO YHZ WAS CARRIED OUT.  NO MASKS DROPPED AND CREW WAS ABLE TO LAND IN YHZ WITHOUT FURTHER INCIDENT.  RESOLUTION FOUND WATER LEAK, ABOVE OUTFLOW VALVE.  CAUSING ICE BUILDUP.  WATER SYSTEM ON MEL ON L5466310.  OPERATIONAL TEST OFF PRESSURIZATION SYSTEM C/OUT, AS PER AMM 21-31-00-705-009.  OPS CHECK OK (TC NR 20180102001).
